# SDR AALA991714

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - DURING OVERNIGHT MAINTENANCE, FIRST CLASS NR 1 OVEN EMITS A STRONG BURNING ODOR.  CLEANED FIRST CLASS NUMBER 1 OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
